Communications in Mathematical Physics

Nonlinear diffusion limit for a system with nearest neighbor interactions

M. Z. Guo, G. C. Papanicolaou, and S. R. S. Varadhan

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 118, Number 1 (1988), 31-59.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161907

Mathematical Reviews number (MathSciNet)
MR0954674

Zentralblatt MATH identifier
0652.60107

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 60J60: Diffusion processes [See also 58J65]

Citation

Guo, M. Z.; Papanicolaou, G. C.; Varadhan, S. R. S. Nonlinear diffusion limit for a system with nearest neighbor interactions. Comm. Math. Phys. 118 (1988), no. 1, 31--59. https://projecteuclid.org/euclid.cmp/1104161907.


Export citation

See also

  • Remarks : J. Fritz. On the diffusive nature of entropy flow in infinite systems: remarks to a paper: ``Nonlinear diffusion limit for a system with nearest neighbor interactions'' by M. Z. Guo, G. C. Papanicolau and S. R. S. Varadhan. Communications in Mathematical Physics Volume 133, Number 2, (1990), pp. 331-352.